Uniform periodic point growth in entropy rank one

Miles, Richard and Ward, Thomas (2008) Uniform periodic point growth in entropy rank one. Proceedings of the American Mathematical Society, 136 (01). pp. 359-365.

Full text not available from this repository.


We show that algebraic dynamical systems with entropy rank one have uniformly exponentially many periodic points in all directions.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 24 Oct 2022 01:00
URI: https://ueaeprints.uea.ac.uk/id/eprint/19748
DOI: 10.1090/S0002-9939-07-09018-1

Actions (login required)

View Item View Item